Show simple item record

dc.contributor.authorDeligne, Pierre
dc.contributor.authorMumford, David Bryant
dc.date.accessioned2010-02-02T14:34:06Z
dc.date.issued1969
dc.identifier.citationDeligne, Pierre, and David B. Mumford. 1969. The irreducibility of the space of curves of given genus. Publications Mathématiques de l’Institut des Hautes Scientifiques 36(1): 75-109.en_US
dc.identifier.issn0073-8301en_US
dc.identifier.issn1618-1913en_US
dc.identifier.urihttp://nrs.harvard.edu/urn-3:HUL.InstRepos:3612772
dc.description.sponsorshipMathematicsen_US
dc.language.isoen_USen_US
dc.publisherSpringer Verlagen_US
dc.relation.isversionofdoi:10.1007/BF02684599en_US
dc.relation.hasversionhttp://www.dam.brown.edu/people/mumford/Papers/DigitizedAlgGeomPapers--ForNon-CommercialUse/69c--IrredModCurves-Deligne.pdfen_US
dash.licenseLAA
dc.titleThe Irreducibility of the Space of Curves of Given Genusen_US
dc.typeJournal Articleen_US
dc.description.versionVersion of Recorden_US
dc.relation.journalPublications Mathematiques- Institut des Hautes Etudes Scientifiquesen_US
dash.depositing.authorMumford, David Bryant
dc.date.available2010-02-02T14:34:06Z
dc.identifier.doi10.1007/BF02684599*
dash.contributor.affiliatedMumford, David


Files in this item

Thumbnail

This item appears in the following Collection(s)

Show simple item record